Large Noise in Variational Regularization

Show full item record



Permalink

http://hdl.handle.net/10138/298596

Citation

Burger , M , Helin , T & Kekkonen , H 2018 , ' Large Noise in Variational Regularization ' , Transactions of mathematics and its applications , vol. 2 , pp. 1-45 . https://doi.org/10.1093/imatrm/tny002

Title: Large Noise in Variational Regularization
Author: Burger, Martin; Helin, Tapio; Kekkonen, Hanne
Contributor: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, University of Cambridge
Date: 2018-08-23
Language: eng
Number of pages: 45
Belongs to series: Transactions of mathematics and its applications
ISSN: 2398-4945
URI: http://hdl.handle.net/10138/298596
Subject: 111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
tny002.pdf 490.0Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record